# SDR UPS08551543

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 109,477 hours, 7,448 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG1 ATB - AIR GROUND DISAGREE EXPERIENCED IN FLIGHT, RETURNED TO PAE.  INVESTIGATED AND FOUND S10060, S10064, AND S0062 RT/LT GEAR TRUCK TILT SENSORS CONTAMINATED WITH FOD.  REMOVED FOD, PERFORMED PSEU SYSTEM TEST PER MM 32-02-04 ON LT/RT TRUCK TILT SENSORS CHECK GOOD.
